Illinois Journal of Mathematics

On equisingular deformations of plane curve singularities

A. Nobile

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 476-498.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048609

Digital Object Identifier
doi:10.1215/ijm/1256048609

Mathematical Reviews number (MathSciNet)
MR0491714

Zentralblatt MATH identifier
0379.14003

Subjects
Primary: 14H20: Singularities, local rings [See also 13Hxx, 14B05]

Citation

Nobile, A. On equisingular deformations of plane curve singularities. Illinois J. Math. 22 (1978), no. 3, 476--498. doi:10.1215/ijm/1256048609. https://projecteuclid.org/euclid.ijm/1256048609


Export citation